# SDR UIEA2025072901056

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 PYLON 472FL PRSOV PANEL FOUND ONE FASTENER HOLE ELONGATED.  PANEL REPLACED IAW RI-54-50-17797, REV A. NO FURTHER DEFECTS NOTED
